Show simple item record

dc.contributor.author Santanu en_US
dc.contributor.author Rolf en_US
dc.date.accessioned 2008-12-05T10:35:16Z
dc.date.available 2008-12-05T10:35:16Z
dc.date.issued 2007-05-01 en_US
dc.identifier http://dx.doi.org/10.1007/s00020-007-1480-6 en_US
dc.identifier.citation Dey , S & Gohm , R 2007 , ' Characteristic Functions for Ergodic Tuples ' Integral Equations and Operator Theory , vol 58 , no. 1 , pp. 43-63 . , 10.1007/s00020-007-1480-6 en_US
dc.identifier.other PURE: 88641 en_US
dc.identifier.other dspace: 2160/1403 en_US
dc.identifier.uri http://hdl.handle.net/2160/1403
dc.description.abstract Motivated by a result on weak Markov dilations, we define a notion of characteristic function for ergodic and coisometric row contractions with a one-dimensional invariant subspace for the adjoints. This extends a definition given by G. Popescu. We prove that our characteristic function is a complete unitary invariant for such tuples and show how it can be computed. en_US
dc.format.extent 21 en_US
dc.relation.ispartof Integral Equations and Operator Theory en_US
dc.title Characteristic Functions for Ergodic Tuples en_US
dc.contributor.pbl Institute of Mathematics & Physics (ADT) en_US
dc.contributor.pbl Mathematics and Physics en_US


Files in this item

Aside from theses and in the absence of a specific licence document on an item page, all works in Cadair are accessible under the CC BY-NC-ND Licence. AU theses and dissertations held on Cadair are made available for the purposes of private study and non-commercial research and brief extracts may be reproduced under fair dealing for the purpose of criticism or review. If you have any queries in relation to the re-use of material on Cadair, contact is@aber.ac.uk.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

Statistics